# SDR WX0A2025021732318

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 50,308 hours, 33,874 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Sheared
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) RIGHT OUTBOARD HYD G LINE SHEARED / REMOVED AND REPLACED RIGHT OUTBOARD HYD G ACTUATOR HOSE IAW AMM 32-11-22-000-001-A AND AMM 32-11-22-400-001-A. REF JOB CARD 32-11-21-400-001-A02 FOR APPLICABLE RII MX. OPS TEST GOOD. LEAK TEST GOOD.
